We present some existence and uniqueness results on impulsive functional differential equations with multiple delay with fractional Brownian motion. Our approach is based on the Perov fixed point theorem and a new version of Schaefer's fixed point in generalized metric and Banach spaces.
"Existence and uniquenes results for systems of impulsive functional stochastic differential equations driven by fractional Brownian motion with multiple delay." Topol. Methods Nonlinear Anal. 52 (2) 449 - 476, 2018. https://doi.org/10.12775/TMNA.2018.009